# SDR MALA976162

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

INFLIGHT, CARGO SMOKE LIGHT ILLUMINATED, CREW DISCHARGED NR 1 AND NR 2 CARGO EXTINGUISHERS.  CREW DECLARED EMERGENCY AND RETURNED TO PLN WHERE CFR FOUND NO SIGNS OF SMOKE OR FLAMES.  MAINTENANCE INSPECTED CARGO, NO SIGNS OF SMOKE OR FLAMES.  INSPECTED AND CLEANED CARGO SMOKE DETECTOR PER MM 26-13-00.  MAINTENANCE REPLACED CARGO RT AND LT FIRE BOTTLES IAW SF340 MM ALL CHECKS GOOD AT THIS TIME.
